# SDR UIEA2012012800030

- Difficulty date: January 28, 2012
- Submitted: January 28, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,254 hours, 14,411 cycles
- System (JASC): 7250 · Turbine Section
- Part: Stator Vane
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE APROX 7 O'CLOCK POSITION STATOR VANE MISSING PIECE OF METAL FWD EDGE NO EROSION NOTED.  ENGINE PN ;CF6-80C2B6F, SN 702522 (APPLIED SPEED TAPE IAW AMM 72-33-00)
